MathSciNet Relay Station
MathSciNet bibliographic data
MR2156998 (2006b:34048) 34B15
Feng, Yuqiang; Liu, Sanyang Solvability of a third-order two-point boundary value problem. Appl. Math. Lett. 18 (2005), no. 9, 1034–1040.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement